# SDR AUS20030932

- Difficulty date: September 10, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 902014
- Condition: Disintegrated
- Location: Dc Generator
- Part time: 1,290 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR SLIP RING END ROLLER BEARING DISINTEGRATED. ROTORPOLED.
